Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Higher-dimensional nonnested multigrid methods
HTML articles powered by AMS MathViewer

by L. Ridgway Scott and Shangyou Zhang PDF
Math. Comp. 58 (1992), 457-466 Request permission


Nonnested multigrid methods are shown to be optimal-order solvers for systems of finite element equations arising from elliptic boundary problems in any space dimension. Results are derived for Lagrange-type elements of arbitrary degree.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65N55, 65N30
  • Retrieve articles in all journals with MSC: 65N55, 65N30
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Math. Comp. 58 (1992), 457-466
  • MSC: Primary 65N55; Secondary 65N30
  • DOI:
  • MathSciNet review: 1122077